Tumwiine, Julius, Robert, Godwin. (1396). A mathematical model for treatment of bovine brucellosis in cattle population. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), 137-152.
Julius - Tumwiine; Godwin - Robert. "A mathematical model for treatment of bovine brucellosis in cattle population". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5, 2, 1396, 137-152.
Tumwiine, Julius, Robert, Godwin. (1396). 'A mathematical model for treatment of bovine brucellosis in cattle population', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 5(2), pp. 137-152.
Tumwiine, Julius, Robert, Godwin. A mathematical model for treatment of bovine brucellosis in cattle population. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1396; 5(2): 137-152.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.